Eva Miranda
Eva Miranda
Full Professor in Mathematics-ICREA Academia, Universitat Politècnica de Catalunya
Dirección de correo verificada de upc.edu - Página principal
TítuloCitado porAño
Symplectic and Poisson geometry on b-manifolds
V Guillemin, E Miranda, AR Pires
Advances in mathematics 264, 864-896, 2014
1112014
Equivariant normal form for nondegenerate singular orbits of integrable Hamiltonian systems
E Miranda, NT Zung
Annales scientifiques de l’Ecole normale supérieure 37 (6), 819-839, 2004
832004
Codimension one symplectic foliations and regular Poisson structures
V Guillemin, E Miranda, AR Pires
Bulletin of the Brazilian Mathematical Society, New Series 42 (4), 607-623, 2011
772011
On symplectic linearization of singular Lagrangian foliations
E Miranda Galcerán
Universitat de Barcelona, 2003
582003
Toric Actions on b-Symplectic Manifolds
V Guillemin, E Miranda, AR Pires, G Scott
International Mathematics Research Notices 2015 (14), 5818-5848, 2014
512014
Action-angle coordinates for integrable systems on Poisson manifolds
C Laurent-Gengoux, E Miranda, P Vanhaecke
International mathematics research notices 2011 (8), 1839-1869, 2011
482011
A singular Poincaré lemma
E Miranda, SV Ngọc
International Mathematics Research Notices 2005 (1), 27-45, 2005
322005
A note on equivariant normal forms of Poisson structures
E Miranda, NT Zung
Math Research Letters, 2006
302006
Action-angle variables and a KAM theorem for b-Poisson manifolds
A Kiesenhofer, E Miranda, G Scott
Journal de Mathématiques Pures et Appliquées 105 (1), 66-85, 2016
282016
Rigidity of Hamiltonian actions on Poisson manifolds
E Miranda, P Monnier, NT Zung
Advances in mathematics 229 (2), 1136-1179, 2012
242012
Examples of integrable and non-integrable systems on singular symplectic manifolds
A Delshams, A Kiesenhofer, E Miranda
Journal of Geometry and Physics 115, 89-97, 2017
232017
Desingularizing -Symplectic Structures
V Guillemin, E Miranda, J Weitsman
International Mathematics Research Notices 2019 (10), 2981-2998, 2017
222017
Cotangent models for integrable systems
A Kiesenhofer, E Miranda
Communications in Mathematical Physics 350 (3), 1123-1145, 2017
202017
Geometric quantization of integrable systems with hyperbolic singularities
MD Hamilton, E Miranda
Annales de l'Institut Fourier 60 (1), 51-85, 2010
202010
A note on symplectic topology of -manifolds
P Frejlich, DM Torres, E Miranda
arXiv preprint arXiv:1312.7329, 2013
18*2013
Integrable systems and group actions
E Miranda
Open Mathematics 12 (2), 240-270, 2014
162014
Convexity for Hamiltonian torus actions on -symplectic manifolds
V Guillemin, E Miranda, AR Pires, G Scott
arXiv preprint arXiv:1412.2488, 2014
152014
Some rigidity results for Symplectic and Poisson group actions
E Miranda
XV International Workshop on Geometry and Physics 11, 177-183, 2007
152007
Symplectic linearization of singular Lagrangian foliations in M4
C Currás-Bosch, E Miranda
Differential Geometry and its applications 18 (2), 195-205, 2003
142003
Symplectic topology of b-manifolds
P Freijlich, D Martínez, E Miranda
preprint, 2013
132013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20